American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Jesse Beder. The grade conjecture and asymptotic intersection multiplicity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[3] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[4] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[5] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[6] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[7] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[8] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[9] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF

[10] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[11] Veronique Van Lierde. A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010) 4197-4204. MR 2680046.
Abstract, references, and article information   
View Article: PDF

[12] Futoshi Hayasaka and Eero Hyry. A note on the Buchsbaum-Rim multiplicity of a parameter module. Proc. Amer. Math. Soc. 138 (2010) 545-551. MR 2557171.
Abstract, references, and article information   
View Article: PDF

[13] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF

[14] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masako Furuya and Masataka Tomari. A characterization of semi-quasihomogeneous functions in terms of the Milnor number. Proc. Amer. Math. Soc. 132 (2004) 1885-1890. MR 2053957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brian Harbourne, Sandeep Holay and Stephanie Fitchett. Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^2$. Trans. Amer. Math. Soc. 355 (2003) 593-608. MR 1932715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Duong Quôc Viêt. On some properties of (fc)-sequences of ideals in local rings. Proc. Amer. Math. Soc. 131 (2003) 45-53. MR 1929022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C-Y. Jean Chan. An intersection multiplicity in terms of $\textrm{Ext}$-modules. Proc. Amer. Math. Soc. 130 (2002) 327-336. MR 1862109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel Katz. On the existence of maximal Cohen-Macaulay modules over $p$th root extensions. Proc. Amer. Math. Soc. 127 (1999) 2601-2609. MR 1605976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jürgen Herzog and Hema Srinivasan. Bounds for multiplicities. Trans. Amer. Math. Soc. 350 (1998) 2879-2902. MR 1458304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luzius Grunenfelder and Tomaz Kosir. Geometric aspects of multiparameter spectral theory. Trans. Amer. Math. Soc. 350 (1998) 2525-2546. MR 1451601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3